MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY BLOOD SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY BLOOD SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10387509
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris gravity blood set was missing a component the following information was received by the initial reporter with the following verbatim.It was reported by customer that platelet tubing missing the roller clamp.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported the roller clamp was missing and returned one unused sample of material 10387509, batch 23029304.Visual inspection of the set verified the complaint.The manufacturing plant found the root cause for the missing roller clamp to be related to the assembly sequence.A retraining was carried out on 04sep2024 with involved personnel to ensure correct assembly procedure of the roller clamp, and the work instruction was also enforced.Device history record review for model 10387509 lot number 23029304 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27feb2023.There was a quality notification issued for the same failure mode, model, and specific area, #200387832.The qn found the possible rot cause was not following the assembly sequence correctly.Additionally, on 21sep2023, opportunities in the fixture 2107 were found and a work order was performed to address the issue.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS GRAVITY BLOOD SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20517846
Report Number9616066-2024-01534
Device Sequence Number15402188
Product Code FPA
UDI-Device Identifier10885403234217
UDI-Public(01)10885403234217(11)230220(17)260227(10)23029304
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/27/2026
Device Catalogue Number10387509
Device Lot Number23029304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown